# SDR HALA2009032700112

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 74,049 hours, 13,508 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 1432
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, IN HNL, APU FIRE LP 2 EICAS MSG CAME ON.  REPLACED FIRE OVERHEAT DETECTION CARD M686.  OPS CK OK IAW AMM26-15-00.
